# SDR EVAS092017

- Difficulty date: August 15, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N16102
- Make and model: Doug MD-11F
- Aircraft serial: 48543
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAIPEI TO BOM CARGO FLIGHT,SYSTEM REPORT (MAIN DECK CABIN SMOKE) WARNING MESSAGE, CHECK THIS AREA NO SMOKE CAN BE FOUND, BUT ACCORDING TO COMPANY PROCEDURE, CAPTAIN DECIDE TO DIVERT AIRPLANE.  AFTER REPLACE 3L SMOKE DETECTOR AND PERFORM DETAIL CHECK WIRING, FOUND THE DETECTOR'S GROUND WIRE LOOSEN, RETIGHT THE WIRE AND PERFORM.  SYSTEM CONDITION BACK TO NORMAL.
